Analyticity of the generalized two-dimensional fractional cosine transform

V. D. Sharma, S. A. Khapre

Abstract


Fourier transform can be generalized into the fractional Fourier transform (FRFT), Linear Canonical Transform (LCT) and simplified fractional Fourier transform (SFRFT). They extend the utilities of original Fourier transform, and can solve many problems that can't solved well by original Fourier transform.

In this paper, we study distributional generalized two-dimensional fractional Cosine transform. Testing function space  and distributional two-dimensional fractional Cosine transform is defined. Analyticity of the generalized two-dimensional fractional Cosine transform is proved.



Full Text: PDF

How to Cite this Article:

V. D. Sharma, S. A. Khapre, Analyticity of the generalized two-dimensional fractional cosine transform, Journal of Mathematical and Computational Science, Vol 2, No 5 (2012), 1312-1318

Copyright © 2012 V. D. Sharma, S. A. Khapre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS